# SDR DALA1243629264

- Difficulty date: June 29, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936071506
- Condition: Corroded
- Location: Bs 750-757
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT, GUSSETS AND INTERCOSTAL BETWEEN BS 750-757.5 AND L30-L29R HAVE CORROSION.  REMOVED AND REPLACED INTERCOSTAL AND GUSSETS PER 51-30-02 VOL II, 53-00-01 VOL I, 51-10-01 VOL II, 51-10-02 VOL II, AND 51-10-03 VOL II.
